Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having unproductive cough. History of smoking. Prescribed prednizone, nebulizer treatments. Diagnosed with COPD. Suggestion?

Hi, My name is Linda. I have had an unproductive cough for 2 months now. My Dr. treated me with antibiotics. No improvement. He then prescribed prednizone, nebulizer treatments, still no relief. Today I saw him and he did a chest x-ray . Don t know the results yet. I am a former smoker. Stopped in 2006, I have been diagnosed with COPD . I am scared, and don t seem to be getting any where.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests
Medical Topics
Addiction Medicine Specialist 's  Response
Hi Linda,

The cough that you have described is likely to be an acute exacerbation of COPD, which can be confirmed from the chest x-ray. Dry cough is also a side-effect of some anti-hypertensive medications and if you are on any such medication, let your doctor know about it. Please stay in touch with your doctor and he can decide if any further investigations are needed. Do not stop your medications. And above all, please do not worry.

Best wishes.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor